Steroid Infusion

Hi, I had steroid infusion for five days all of a sudden my blood pressure dropped and my heart rate dropped to the low 40s I was admitted to the hospital. The next morning my Cardiologist stated I was like a puzzle he sat outside my room and watched my heart rate go between 40s & 50s blood pressure was low 40s & 50s. He order a Nuclear Stress Test the next day everything was fine until they gave me the Nuclear Stress Test medicine everything my heart rate dropped again and blood pressure and this was allday. But the test was great. No one knows what happened to me. Quite frightening. Lupy Lulu

2 Replies

  • Oooh, that sounds odd. I sometimes get breathlessness with steroids but nothing like this. Will they keep an eye on you for this?

  • I have know idea, one can explain what happened. I even went to the Mayo Clinic in Rochester Minnesota and the Cardiologist couldn't explain nor my Lupus doctor. Its a scary thing to happen but even worst when no doctor can tell you what happened to you. I just pray everyday. Lupy Lulu

You may also like...